# SDR ASOA2015063013196

- Difficulty date: June 2, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,355 hours, 27,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM AT FS 589.00 BETWEEN RBL 9 & LBL 9.  BLENDED CORROSION. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00. .021" MATERIAL REMOVED. REPLACEMENT REQUIRED.  REMOVED DAMAGED CAP STRIP IAW SRM 51-42-06-00.  FABRICATED, LOCATED AND DRILLED NEW SERVICEABLE CAP STRIP PN 601R35031-50701 IAW EO 601R35031, SNEIO S07.  FABRICATED CAP STRIP 601R35031-50701 IAW SNIEO 601R35031 S07.  INSTALLED NEW FABBED STRIP IAW SRM 51-42-06 AND 51-42-15.
